# SDR ASAA2019052229441

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,223 hours, 4,073 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 25068
- Condition: Inoperative
- Location: Ac Bay
- Part time: 13,907 hours, 4,551 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP ILLUMINATED ON MASTER CAUTION CHECK. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATION VALVE IAW AMM 21-61-21-/401, OPS CHECK GOOD, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
